Repositorio de producción científica de la Universidad de Sevilla

On certain anti-invariant submanifolds of an S-manifold

 

Advanced Search
 
Opened Access On certain anti-invariant submanifolds of an S-manifold
Cites
Show item statistics
Icon
Export to
Author: Cabrerizo Jaraíz, José Luis
Fernández Fernández, Luis Manuel
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 1993
Published in: Portugaliae Mathematica, 50 (1), 103-113.
Document type: Article
Abstract: In this paper, the geometry of certain anti-invariant submanifolds of an S-manifold, namely those which are normal to the structure vector fields, is studied.
Size: 398.5Kb
Format: PDF

URI: https://hdl.handle.net/11441/79727

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)